Journal article icon

Journal article

Point processes in fast Jackson networks

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Role:
Author
Journal:
ANNALS OF APPLIED PROBABILITY
Volume:
11
Issue:
3
Pages:
650-663
Publication date:
2001-08-05
ISSN:
1050-5164
URN:
uuid:67f8deb5-3871-4eaf-a61e-6fa5b763d3c4
Source identifiers:
104722
Local pid:
pubs:104722

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP